# SDR VTZA990235

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- Engine: Garrtt TPE33114HR
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

IAD/CHO - FLT 7327 - DURING TAKEOFF, ABORTED TAKEOFF DUE TO RT ENGINE NOT MAKING SCHEDULED TORQUE.  MAINTENANCE ADJUSTED RIGHT MAXIMUM FLOW.   AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
